# SDR REXA2017053000639

- Difficulty date: May 30, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 29,085 hours, 26,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LC-1 CHECK, FOUND CEILING EMERGENCY LIGHT INOPERATIVE AT ROW 10.  REMOVED AND REPLACED CEILING EMERGENCY LIGHT ROW 10 BULB IAW AMM 33-51-16. OPS CHECKED GOOD.
